# SDR CALA9800345

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock  Actuator
- Part number: 161N50015
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 2,980 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR WARNING LIGHT AND GEAR DISAGREE EICAS MESSAGE WERE RECEIVED AFTER GEAR RETRACTION.  THE GEAR HANDLE WAS MOVED TO THE OFF POSITION AND ALL WARNINGS WERE CLEARED.  THE AIRCRAFT LANDED AT SEA WITHOUT INCIDENT.  THE GEAR UPLOCK SYSTEM WAS INSPECTED WITH NO DEFECTS FOUND.  NO MECHANICAL DEFECTS WERE NOTED.  THE AIRCRAFT WAS FERRIED TO LAX.  THE LT MLG UPLOCK RELEASE ACTUATOR WAS REMOVED AND REPLACED WHILE AT LAX.  IN ADDITION, THE NR 1 ENGINE DRIVEN PUMP WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  SEVERAL GEAR SWINGS WERE PERFORMED WITH NO FAULTS NOTED.
